Alert archive / California / Small Craft Advisories in 2021
Small Craft Advisory 160, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at Nov 28, 2021, 8:46 PM PST. It took effect at Nov 29, 2021, 9:00 AM PST. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2021, 8:46 PM PST (04:46 UTC)
- In effect from
- Nov 29, 2021, 9:00 AM PST
- Expired
- Nov 30, 2021, 8:19 PM PST
- In force
- 35 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
752 WHUS76 KLOX 290446 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 846 PM PST Sun Nov 28 2021 PZZ670-291300- /O.NEW.KLOX.SC.Y.0160.211129T1700Z-211130T1100Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 846 PM PST Sun Nov 28 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM MONDAY TO 3 AM PST TUESDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...From 9 AM Monday to 3 AM PST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ673-291300- /O.NEW.KLOX.SC.Y.0160.211129T2200Z-211130T1100Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 846 PM PST Sun Nov 28 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 3 AM PST TUESDAY... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...From 2 PM Monday to 3 AM PST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
8 follow-up statements
949 WHUS76 KLOX 291130 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 330 AM PST Mon Nov 29 2021 PZZ670-291930- /O.EXT.KLOX.SC.Y.0160.211129T1700Z-211201T0500Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 330 AM PST Mon Nov 29 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PST TUESDAY... * WHAT...Hazardous wind and sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...From 9 AM this morning to 9 PM PST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ673-291930- /O.EXT.KLOX.SC.Y.0160.211129T2200Z-211201T0500Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 330 AM PST Mon Nov 29 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PST TUESDAY... * WHAT...Hazardous wind and sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...From 2 PM this afternoon to 9 PM PST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
024 WHUS76 KLOX 291631 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 831 AM PST Mon Nov 29 2021 PZZ670-300045- /O.CON.KLOX.SC.Y.0160.211129T1700Z-211201T0500Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 831 AM PST Mon Nov 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST TUESDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 9 PM PST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ673-300045- /O.CON.KLOX.SC.Y.0160.211129T2200Z-211201T0500Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 831 AM PST Mon Nov 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PST TUESDAY... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...From 2 PM this afternoon to 9 PM PST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
230 WHUS76 KLOX 292216 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 216 PM PST Mon Nov 29 2021 PZZ670-300630- /O.CON.KLOX.SC.Y.0160.000000T0000Z-211201T0500Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 216 PM PST Mon Nov 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST TUESDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 9 PM PST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ673-300630- /O.CON.KLOX.SC.Y.0160.000000T0000Z-211201T0500Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 216 PM PST Mon Nov 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST TUESDAY... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 9 PM PST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
194 WHUS76 KLOX 300514 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 914 PM PST Mon Nov 29 2021 PZZ670-301315- /O.CON.KLOX.SC.Y.0160.000000T0000Z-211201T0500Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 914 PM PST Mon Nov 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST TUESDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 9 PM PST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ673-301315- /O.CON.KLOX.SC.Y.0160.000000T0000Z-211201T0500Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 914 PM PST Mon Nov 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST TUESDAY... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 9 PM PST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
302 WHUS76 KLOX 301053 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 253 AM PST Tue Nov 30 2021 PZZ670-301900- /O.CON.KLOX.SC.Y.0160.000000T0000Z-211201T0500Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 253 AM PST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Hazardous wind and sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 9 PM PST this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ673-301900- /O.CON.KLOX.SC.Y.0160.000000T0000Z-211201T0500Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 253 AM PST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Hazardous wind and sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 9 PM PST this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
125 WHUS76 KLOX 301647 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 847 AM PST Tue Nov 30 2021 PZZ670-010100- /O.CON.KLOX.SC.Y.0160.000000T0000Z-211201T0500Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 847 AM PST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 9 PM PST this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ673-010100- /O.CON.KLOX.SC.Y.0160.000000T0000Z-211201T0500Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 847 AM PST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 9 PM PST this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
396 WHUS76 KLOX 302201 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 201 PM PST Tue Nov 30 2021 PZZ670-010500- /O.CON.KLOX.SC.Y.0160.000000T0000Z-211201T0500Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 201 PM PST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 9 PM PST this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ673-010500- /O.CON.KLOX.SC.Y.0160.000000T0000Z-211201T0500Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 201 PM PST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 9 PM PST this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
522 WHUS76 KLOX 010419 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 819 PM PST Tue Nov 30 2021 PZZ670-673-010530- /O.CAN.KLOX.SC.Y.0160.000000T0000Z-211201T0500Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 819 PM PST Tue Nov 30 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Conditions have diminished below advisory levels. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 28, 8:37 PM PST, 9 minutes earlier.
Area forecast discussion, Nov 28, 8:37 PM PST, 9 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
837 PM PST Sun Nov 28 2021
.SYNOPSIS...28/824 PM.
High pressure aloft will remain in place over the state through
late this week. Except for very patchy low clouds and fog along
the beaches, mostly clear skies will prevail and above normal
temperatures will be common across the area. Breezy to gusty
northeast winds can be expected each night and morning through
Thursday.
&&
.SHORT TERM (SUN-WED)...28/835 PM.
A dominant ridge of high pressure remains in place over California
this evening. A warm and dry air mass with offshore flow will
continue across the area for the short-term period. Near record
high temperatures are possible the next several days as the ridge
axis lingers over the region. Weaker offshore flow has allowed a
shallow marine layer depth to develop this evening at the beaches.
Patchy dense fog was added to the forecast for most coastal
locations south of Point Conception. Low confidence exists in the
timing and exact locations of dense fog, but moderate-to-high
confidence exists with the weather pattern for dense fog
formation. Climatology favors dense fog along the coast this time
of year.
An update was issued to tweak temperatures slightly through
Monday and add patchy dense fog to the forecast.
***From Previous Discussion***
A 585 dam upper level high will persist over central CA this
afternoon. This high will weaken some tonight and Mon, but upper
level ridging will persist for the most part right thru Wed. H5
heights over the forecast area are expected to be around 583-585
dam this afternoon, then drop back to around 581-582 dam for Mon
thru Wed. The upper level flow will turn to the E on Tue and
continue Wed as the region will be between the upper level ridging
and an upper level low near or off the coast of central Baja.
Generally weak offshore flow is expected across the region night
and morning hours tonight thru Tue altho gusty NE winds will be
possible in the wind-prone areas Mon night into Tue morning,
including the Santa Lucia Range in SLO County, as offshore
gradients increase some. Offshore gradients are forecast to
increase further Tue night, and there is support for gusty NE
winds possibly to Advisory levels over portions of VTU/L.A.
Counties later Tue night into Wed morning.
Mostly clear skies can be expected for the most part tonight thru
Wed, except a weak eddy may help to bring some low clouds and
patchy dense fog to the southern L.A. County coast Mon night and
Tue morning. Well above normal daytime highs and cold overnight
lows will continue in sheltered areas. However, the only threat
of frost will be in the Antelope Vly and SLO Interior vlys mainly
tonight.
Max temps Mon and Tue will be generally 7 to 14 deg or more above
normal for many areas away from the immediate coast, however
should warm to 12 to 18 deg above normal in the vlys on Tue and
Wed. Highs for the coast and vlys will generally be in the 70s to
lower 80s, except mid 80s Mon and mid to upper 80s Tue and Wed in
the warmest vlys.
.LONG TERM (THU-SUN)...28/159 PM.
The GFS and ECMWF and their respective ensemble members forecast
broad upper-level ridging into central and srn CA through the
extended period. Both models forecast an upper-level low to the
south to hang around the Baja Peninsula into Fri, and another
upper level low somewhere near nrn Baja on Sat, but neither system
should have much effect on our sensible weather.
Offshore gradients are expected to continue into Thursday then
become weakly onshore Fri and Sat before becoming neutral to
weakly offshore next Sun, altho the EC and GFS gradients to the N
increase quite a bit next Sun.
Skies are expected to be mostly clear thru Sat, then the marine
layer should become better established Sat night into Sun with
night and morning low clouds and fog expected for the coast. It
will continue to be very warm thru Fri then there will be a slight
cool-down over the weekend. Temps away from the coast will be
about 7-17 degrees above normal Thu, 6-13 deg above normal Fri,
and only slightly cooler for Sat and Sun but still significantly
above normal for early December for areas away from the coast.
Highs for the inland coastal areas and vlys, including the
Antelope vly, will generally be in the 70s to low 80s Thu, and
mostly in the 70s Fri thru Sun.
&&
.AVIATION...29/0021Z.
At 23Z at KLAX, there was no marine layer. The top of the
inversion was at 1100 feet at a temperatures of 25 Celsius.
LIFR cigs and FG layer off the coast right now will bring a 30%
chance of LIFR conditions 06Z at KSBA KOXR. LIFR-VLIFR VV001-04
and FG possible 10-16Z Monday at KSMX (20%) KSBA (30%) KOXR (30%)
KSMO (40%) KLAX (40%) KLGB (20%). Otherwise, moderate confidence
of VFR CAVU with weaker than normal winds.
KLAX...20% chance of MVFR HZ VCFG 01-04Z. 40% chance of VV001-03
1/4-1SM 10-17Z Saturday. If clouds do form, low confidence on
behavior, with a chance of them lingering into the afternoon on
westside of airport. No significant east wind expected.
KBUR...High confidence in CAVU VFR through Monday.
&&
.MARINE...28/835 PM.
Dense fog will be the main short-term concern, and will likely
impact all coastal waters south of Point Conception for the next
24 to 48 hours, including the Santa Barbara Channel and Santa
Monica Basin. Expecting only minor improvement in the afternoon
hours. Visibilities well under one mile should be expected.
High confidence in Small Craft Advisory (SCA) NW-N winds 20-30 kt
forming over the outer waters from the Central Coast to San
Miguel Island Monday by afternoon and night, possibly extending
down to San Nicolas Island. These winds will persist through
Tuesday evening or night. There is a 30% chance for SCA NE winds
15-25 kt on Wednesday from Ventura to Santa Monica. Otherwise,
moderate confidence in fairly benign winds and seas most of the
week.
&&
.FIRE WEATHER...28/823 PM.
An extended period of gusty northeast winds and low humidities
will bring elevated to brief critical fire weather conditions
through Thursday, mainly away from the coast. Northeast wind gusts
of 20 to 35 mph will be common across the mountains and valleys
of Los Angeles and Ventura counties during much of this time.
There will be a slight increase in wind gusts to 25 to 45 mph
likely by Tuesday night and Wednesday, when offshore winds will
also likely spread into coastal areas. There is a 20 percent
chance of conditions reaching Red Flag Warning thresholds by
Wednesday across the windiest mountain and valley locations in Los
Angeles and Ventura Counties.
Many areas will see minimum humidities between 7 and 15 percent
away from the coast each day through Wednesday. From Monday night
through Wednesday, gusty offshore winds will also impact the
Santa Lucia mountains and adjacent foothills, however humidities
in this area will likely remain above 15 percent. Warm
temperatures will also continue through this period, with highs
generally ranging between 75 and 88 degrees each day across the
valleys and inland portions of the coastal plain. The focus of the
offshore winds and lower humidities will be across Los Angeles
and Ventura Counties.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...Small Craft Advisory in effect from 9 AM Monday to 3 AM PST
Tuesday for zone 670. (See LAXMWWLOX).
Small Craft Advisory in effect from 2 PM Monday to 3 AM PST
Tuesday for zone 673. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK (WED-SUN).
Elevated to brief critical fire weather conditions will persist
through Thursday due to very low humidities and gusty north to
northeast winds.
&&
PUBLIC...Hall/Sirard
AVIATION...Kittell
MARINE...Kittell
FIRE WEATHER...Hall/Gomberg
SYNOPSIS...Hall
weather.gov/losangelesNearby
Small Craft Advisories in California, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.